RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1926, Volume 33, Number 4, Pages 367–370 (Mi msb7471)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur la déformation continue d'une classe des surfaces

A. Th. Masloff


Full text: PDF file (317 kB)

Bibliographic databases:
Language:

Citation: A. Th. Masloff, “Sur la déformation continue d'une classe des surfaces”, Mat. Sb., 33:4 (1926), 367–370

Citation in format AMSBIB
\Bibitem{Mas26}
\by A.~Th.~Masloff
\paper Sur la d\'eformation continue d'une classe des surfaces
\jour Mat. Sb.
\yr 1926
\vol 33
\issue 4
\pages 367--370
\mathnet{http://mi.mathnet.ru/msb7471}
\zmath{https://zbmath.org/?q=an:52.0708.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb7471
  • http://mi.mathnet.ru/eng/msb/v33/i4/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Математическiй сборникъ
    Number of views:
    This page:122
    Full text:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020